RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1963, Volume 153, Number 5, Pages 1013–1016 (Mi dan28886)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

On metric spaces and continuous mappings associated with them

V. I. Ponomarev

Lomonosov Moscow State University

Full text: PDF file (662 kB)

Bibliographic databases:
Presented: П. С. Александров
Received: 25.04.1963

Citation: V. I. Ponomarev, “On metric spaces and continuous mappings associated with them”, Dokl. Akad. Nauk SSSR, 153:5 (1963), 1013–1016

Citation in format AMSBIB
\Bibitem{Pon63}
\by V.~I.~Ponomarev
\paper On metric spaces and continuous mappings associated with them
\jour Dokl. Akad. Nauk SSSR
\yr 1963
\vol 153
\issue 5
\pages 1013--1016
\mathnet{http://mi.mathnet.ru/dan28886}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0157357}
\zmath{https://zbmath.org/?q=an:0127.38701}


Linking options:
  • http://mi.mathnet.ru/eng/dan28886
  • http://mi.mathnet.ru/eng/dan/v153/i5/p1013

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Ponomarev, “On spaces co-absolute with metric spaces”, Russian Math. Surveys, 21:4 (1966), 87–114  mathnet  crossref  mathscinet  zmath
    2. V. K. Zakharov, “The Gordon preimage of an Aleksandrov space as an enclosed covering”, Russian Acad. Sci. Izv. Math., 40:2 (1993), 405–424  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. K. Zakharov, “Extensions of the ring of continuous functions generated by regular, countably-divisible, complete rings of quotients, and their corresponding pre-images”, Izv. Math., 59:4 (1995), 677–720  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:64
    Full text:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020